TU Darmstadt / ULB / TUbiblio

Wellposedness of the Tornado-Hurricane equations

Saal, J. (2010):
Wellposedness of the Tornado-Hurricane equations.
In: Discrete and Continuous Dynamical Systems - Series A, 26 (2), pp. 649-664, [Article]

Item Type: Article
Erschienen: 2010
Creators: Saal, J.
Title: Wellposedness of the Tornado-Hurricane equations
Language: English
Journal or Publication Title: Discrete and Continuous Dynamical Systems - Series A
Volume: 26
Number: 2
Divisions: Zentrale Einrichtungen
UNSPECIFIED
Exzellenzinitiative > Clusters of Excellence > Center of Smart Interfaces (CSI)
04 Department of Mathematics > Mathematical Modelling and Analysis
04 Department of Mathematics
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Date Deposited: 01 Mar 2011 13:50
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item